# SDR REXA2024010800011

- Difficulty date: October 9, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670333763
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BRACKET IS CORRODED AT FS 533, STGR 27. INSTALLED NEW BRACKET IAW CRJ700 SRM TASK 51-42-06-001-001-A01.
